Yuval Peres
TitleCited byYear
Markov chains and mixing times
DA Levin, Y Peres
American Mathematical Soc., 2017
24872017
Probability on trees and networks
R Lyons, Y Peres
Cambridge University Press, 2017
9712017
Brownian motion
P Mörters, Y Peres
Cambridge University Press, 2010
8352010
Determinantal processes and independence
JB Hough, M Krishnapur, Y Peres, B Virág
Probability surveys 3, 206-229, 2006
4182006
Conceptual proofs of L log L criteria for mean behavior of branching processes
R Lyons, R Pemantle, Y Peres
The Annals of Probability, 1125-1138, 1995
3901995
Zeros of Gaussian analytic functions and determinantal point processes
JB Hough, M Krishnapur, Y Peres
American Mathematical Soc., 2009
3822009
Tug-of-war and the infinity Laplacian
Y Peres, O Schramm, S Sheffield, D Wilson
Journal of the American Mathematical Society 22 (1), 167-210, 2009
3432009
Sixty years of Bernoulli convolutions
Y Peres, W Schlag, B Solomyak
Fractal geometry and stochastics II, 39-65, 2000
2982000
The threshold for random k-SAT is 2 k (ln 2-O (k))
D Achlioptas, Y Peres
Proceedings of the thirty-fifth annual ACM symposium on Theory of computing …, 2003
2662003
Rigorous location of phase transitions in hard optimization problems
D Achlioptas, A Naor, Y Peres
Nature 435 (7043), 759, 2005
2412005
Uniform spanning forests
I Benjamini, R Lyons, Y Peres, O Schramm
The Annals of Probability 29 (1), 1-65, 2001
2152001
Markov chains indexed by trees
I Benjamini, Y Peres
The annals of probability, 219-243, 1994
2151994
Broadcasting on trees and the Ising model
W Evans, C Kenyon, Y Peres, LJ Schulman
The Annals of Applied Probability 10 (2), 410-433, 2000
2142000
Group-invariant percolation on graphs
I Benjamini, R Lyons, Y Peres, O Schramm
Geometric & Functional Analysis GAFA 9 (1), 29-66, 1999
2011999
Iterating von Neumann's procedure for extracting random bits
Y Peres
The Annals of Statistics, 590-597, 1992
1931992
Absolute continuity of Bernoulli convolutions, a simple proof
Y Peres, B Solomyak
Mathematical Research Letters 3 (2), 231-239, 1996
1911996
Tug-of-war with noise: A game-theoretic view of the -Laplacian
Y Peres, S Sheffield
Duke Mathematical Journal 145 (1), 91-120, 2008
1772008
Smoothness of projections, Bernoulli convolutions, and the dimension of exceptions
Y Peres, W Schlag
Duke Mathematical Journal 102 (2), 193-252, 2000
1772000
Ergodic theory on Galton—Watson trees: speed of random walk and dimension of harmonic measure
R Lyons, R Pemantle, Y Peres
Ergodic Theory and Dynamical Systems 15 (3), 593-619, 1995
1761995
Self-similar measures and intersections of Cantor sets
Y Peres, B Solomyak
Transactions of the American Mathematical Society 350 (10), 4065-4087, 1998
1551998
The system can't perform the operation now. Try again later.
Articles 1–20